MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 07026889190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys anti-hcv ii results for one patient tested with a cobas 8000 e 801 module serial number (b)(4).The patient's sample was tested on the e 801 module on (b)(6) 2022 and on (b)(6) 2022.The elecsys anti-hcv results were reported outside the laboratory.On (b)(6) 2022 and (b)(6) 2022, the patient's sample was tested on a mini vidas biomerieux analyzer.On (b)(6) 2022, the patient's initial elecsys anti-hcv result was 0.0383 coi non-reactive.On (b)(6) 2022, the patient's initial mini vidas biomerieux anti-hcv result was 2.38 coi reactive.On (b)(6) 2022, the patient's first repeat mini vidas biomerieux anti-hcv result was 4.42 coi reactive.On (b)(6) 2022, the patient's second repeat mini vidas biomerieux anti-hcv result was 4.28 coi reactive.On (b)(6) 2022, the patient's repeat elecsys anti-hcv result was 0.0384 coi non-reactive.
 
Additional Manufacturer Narrative
The patient's sample was requested for an investigation, but the customer reported there was not enough sample left to provide for an investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer confirmed the patient's sample was not confirmed by immuno-blot.The investigation reviewed the customer's qc results and the results were within the acceptable ranges.The field service engineer stated the customer is working correctly according to qc specifications and performs maintenance on the analyzer.Based on the provided information, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key14980279
Report Number1823260-2022-02038
Device Sequence Number5690490
Product Code MZO
UDI-Device Identifier04015630939947
UDI-Public04015630939947
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P140021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue Number07026889190
Device Lot Number58790601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2022
Supplement Date Received by Manufacturer07/08/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR
Patient SexMale
Patient Weight87 KG